U.S. doctors online nowAsk doctors free
A 43-year-old female asked:

I take enbrel (etanercept) shots and a couple hours after i inject the shot i get a huge knot at the injection point and it itches for days is this normal?

1 doctor answer4 doctors weighed in
Dr. EVAN Leibowitz
Rheumatology 25 years experience
Yes: Injection site reactions are one of enbrel's most common side effects. These are uncomfortable, but not serious in general. These may not occur after every injection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.